MAUDE Adverse Event Report: BIOSENSE WEBSTER INC SMARTABLATE; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC SMARTABLATE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number SAT001
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot ac9157423 and no internal action related to the complaint was found during the review.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a smartablate irrigation tube set and the packaging was open.Initially it was reported that there was a contaminated item, blocked packaging.No damage was caused to the patient.No patient consequence.Additional information was requested and a response was received which clarified it was not foreign material.It was just opened packaging.The top corner of the packaging was open.Since the packaging was open, they considered the material contaminated and could not be used on the patient.Caller does not have any images.The item was identified by the hospital.Material discarded according to hospital protocol.Material was not used on the patient.

Brand Name
SMARTABLATE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
LAKE REGION MEDICAL
calle hertz 1525
parq indust antonio j bermudez
ciudad juarez 32470
MX   32470
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22129215
Report Number2029046-2025-01794
Device Sequence Number12601888
Product Code LPB
UDI-Device Identifier10846835009743
UDI-Public(01)10846835009743(17)250630(10)AC9157423
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P990017/S17
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberSAT001
Device Lot NumberAC9157423
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown